# SDR ASAA2017091621953

- Difficulty date: September 16, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 38,397 hours, 11,477 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Eng Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000,  NR 2 ENGINE HAS ECONOMIC FAULT MESSAGE 73-31372, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  NO FAULTS LOGGED AT THIS TIME.
